| FAQ  | Search | Login 
It is currently Thu Apr 27, 2017 7:50 pm

All times are UTC - 6 hours [ DST ]




Post new topic Reply to topic  [ 107 posts ]  Go to page Previous  1, 2, 3, 4, 5
Author Message
 Post subject: Re: Mental Health Meds Side Effect Thread
PostPosted: Thu Sep 01, 2016 1:14 am 
Offline
Saggy Butt
User avatar

Joined: Thu Oct 21, 2010 12:10 am
Posts: 1164
Location: Melbourne, Australia
Ugh hugs Gunk. Pristiq stopped working for me a couple of times early on but each time I had the dose upped and things were ok again (but sounds like you weren't doing well with the side effects anyway). The longest I've gone without is about 24hrs and that was horrible. I can't even imagine going longer.

_________________
'forking. bogan as forking fork' - Joshua
'I can puke and be naked anywhere I want' - Fee


Top
 Profile  
 
 Post subject: Re: Mental Health Meds Side Effect Thread
PostPosted: Sat Sep 03, 2016 7:11 am 
Offline
Invented Vegan Meringue
User avatar

Joined: Wed Jan 12, 2011 11:13 pm
Posts: 3620
Location: NYC/Schenectady, NY
I went to the doctor yesterday and we switched me to citalopram instead of paroxetine. I didn't sleep ten hours. I'm still nauseous but hopefully that'll get better as the paroxetine leaves my system.

_________________
If a milkshake is going to change the world then it should be at least be an Oreo one. - daisychain


Top
 Profile  
 
 Post subject: Re: Mental Health Meds Side Effect Thread
PostPosted: Sat Sep 03, 2016 6:18 pm 
Offline
Making Threats to Punks Again
User avatar

Joined: Wed Oct 20, 2010 7:34 pm
Posts: 1100
Location: Hellbourne, VIC
caterpillar wrote:
Ugh hugs Gunk. Pristiq stopped working for me a couple of times early on but each time I had the dose upped and things were ok again (but sounds like you weren't doing well with the side effects anyway). The longest I've gone without is about 24hrs and that was horrible. I can't even imagine going longer.


Thanks! It's slowly getting better, I'm not having much by way of brain zaps anymore, only a couple of times a day instead every 5 minutes or so. It's been about two weeks, though, so it definitely took long enough! Still feeling really emotionally unstable, but that's to be expected. Mostly I'm just trying to enjoy being in Portland visiting my love and having a holiday from work.

I'm glad to hear Pristiq is still working for you, though! I suspect it's not working so much for me because it seems as though SSRIs and SNRIs just don't really, which is unfortunate.

_________________
If I chew on garlic that's been in a vagina, isn't that exploiting SOMEONE? - coldandsleepy
After all, you can't spell Richard Dawkins without "dickwad". - EmperorTomatoKetchup


Top
 Profile  
 
 Post subject: Re: Mental Health Meds Side Effect Thread
PostPosted: Fri Sep 30, 2016 3:15 pm 
Offline
Invented Vegan Meringue
User avatar

Joined: Wed Jan 12, 2011 11:13 pm
Posts: 3620
Location: NYC/Schenectady, NY
The Celexa is working really well for me with minimal side effects.

_________________
If a milkshake is going to change the world then it should be at least be an Oreo one. - daisychain


Top
 Profile  
 
 Post subject: Re: Mental Health Meds Side Effect Thread
PostPosted: Sat Oct 01, 2016 11:04 am 
Offline
Invented Vegan Meringue

Joined: Wed Aug 01, 2012 3:37 pm
Posts: 4044
Location: Ireland
Been having to miss quite a few doses of my amitriptylline because of how tired I feel on it. I was with my new GP practice yesterday so he reduced to a teeny dose which is great because I'd hate to come off something right now with the move and this dosage wasn't available back home.

_________________
Meowchickameow meow! - Tofulish


Top
 Profile  
 
 Post subject: Re: Mental Health Meds Side Effect Thread
PostPosted: Sat Apr 08, 2017 3:29 am 
Offline
Drunk Dialed Ian MacKaye
User avatar

Joined: Tue Oct 23, 2012 6:22 am
Posts: 1806
Location: Midlands, UK
I started duloxetine/cymbalta about a week and a half ago. I take it in the evening with dinner to try to avoid side effects. At first the side effects were just feeling spacy, a little nauseous, and a bit dizzy. But those have largely calmed down now. These last few nights though I have woken up in the middle of the night with a really bad headache! I'm wondering if it is the meds. The sheet said headaches are common side effects. Anyway this is very annoying. I woke up at 4 this morning with a headache and it's still here at half 9!

_________________
new and improved blog!
insta!


Top
 Profile  
 
 Post subject: Re: Mental Health Meds Side Effect Thread
PostPosted: Sat Apr 15, 2017 2:04 pm 
Offline
Drunk Dialed Ian MacKaye
User avatar

Joined: Tue Oct 23, 2012 6:22 am
Posts: 1806
Location: Midlands, UK
Ok I'm really struggling with these meds. I used to think I was immune to medication drowsiness- I can take phenergen for nausea and hayfever pills with no issues, but I am seriously so tired. I can't make it through the day. I have a constant headache that gets much worse in the evening and I'm just so so tired. Like my head weighs ten tonnes. And I'm always kinda giddy too. Like the world is spinning a bit.

Which of course is putting my health anxiety into overdrive too. What if I had these symptoms before I started the meds? I have a brain problem? Agh. And of course being tired and headachey all the time is so exhausting too.

And I have to double my dose in a week and a bit :(

_________________
new and improved blog!
insta!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 107 posts ]  Go to page Previous  1, 2, 3, 4, 5

All times are UTC - 6 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group
Template made by DEVPPL/ThatBigForum and fancied up by What Cheer